# SDR DL76G050548

- Difficulty date: September 15, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 30,515 hours, 4,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 114T41457
- Condition: Broken
- Location: Nr 5 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM EICAS MSG ON APPROACH.  FOUND NR 5 SLAT IB S286 TARGET BOLT BROKEN.  REPLACED SAME.
